# SDR AALA20040921

- Difficulty date: August 30, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - LEFT AND RIGHT HAND AFT OVERWING HATCH EMERGENCY LIGHTS AT L2 245 AND L2 246 INOPERATIVE.  REPLACED BATTERY PACK B5105 FOR LEFT AND RIGHT HAND AFT OVERWING HATCH EMERGENCY LIGHTS AT L2 245 AND L2 246.  SYSTEM GROUND CHECKED NORMAL OPERATION.
